Publications

Search results

Journal Article (202)

  1. Journal Article
    Benner, P.: Symplectic Balancing of Hamiltonian Matrices. SIAM Journal on Scientific Computing 22 (5), pp. 1885 - 1904 (2001)
  2. Journal Article
    Benner, P.; Byers, R.: Evaluating Products of Matrix Pencils and Collapsing Matrix Products. Numerical Linear Algebra with Applications 8 (6-7), pp. 357 - 380 (2001)
  3. Journal Article
    Benner, P.; Faßbender, H.: An Implicitly Restarted Symplectic Lanczos Method for the Symplectic Eigenvalue Problem. SIAM Journal on Matrix Analysis and Applications 22 (3), pp. 682 - 713 (2001)
  4. Journal Article
    Benner, P.; Byers, R.; Quintana-Ortí, E. S.; Quintana-Ortí, G.: Solving Algebraic Riccati Equations on Parallel Computers Using Newton's Method with Exact Line Search. Parallel Computing 26 (10), pp. 1345 - 1368 (2000)
  5. Journal Article
    Benner, P.; Castillo, M.; Quintana-Ortí, E. S.; Hernández, V.: Parallel Partial Stabilizing Algorithms for Large Linear Control Systems. The Journal of Supercomputing 15 (2), pp. 193 - 206 (2000)
  6. Journal Article
    Benner, P.; Byers, R.; Faßbender, H.; Mehrmann, V.; Watkins, D.: Cholesky-like Factorizations of Skew-Symmetric Matrices. Electronic Transactions on Numerical Analysis 11, pp. 85 - 93 (2000)
  7. Journal Article
    Benner, P.; Quintana-Ortí, E. S.; Quintana-Ortí, G.: Balanced Truncation Model Reduction of Large-Scale Dense Systems on Parallel Computers. Mathematical and Computer Modelling of Dynamical Systems: Methods, Tools and Applications in Engineering and Related Sciences 6 (4), pp. 383 - 405 (2000)
  8. Journal Article
    Benner, P.; Byers, R.; Barth, E.: Algorithm 800: Fortran 77 Subroutines for Computing the Eigenvalues of Hamiltonian Matrices I: The Square-Reduced Method. ACM Transactions on Mathematical Software 26 (1), pp. 49 - 77 (2000)
  9. Journal Article
    Benner, P.; Mehrmann, V.; Xu, H.: A Note on the Numerical Solution of Complex Hamiltonian and Skew-Hamiltonian Eigenvalue Problems. Electronic Transactions on Numerical Analysis 8, pp. 115 - 126 (1999)
  10. Journal Article
    Benner, P.; Quintana-Ortí, E. S.: Solving Stable Generalized Lyapunov Equations with the Matrix Sign Function. Numerical Algorithms 20 (1), pp. 75 - 100 (1999)
  11. Journal Article
    Benner, P.; Claver, J.; Quintana-Ortí, E. S.: Parallel Distributed Solvers for Large Stable Generalized Lyapunov Equations. Parallel Processing Letters 9 (1), pp. 147 - 158 (1999)
  12. Journal Article
    Benner, P.; Faßbender, H.; Watkins, D.: SR and SZ Algorithms for the Symplectic (Butterfly) Eigenproblem. Linear Algebra and its Applications 287 (1-3), pp. 41 - 76 (1999)
  13. Journal Article
    Benner, P.; Mehrmann, V.; Sima, V.; Huffel, S. V.; Varga, A.: SLICOT - A Subroutine Library in Systems and Control Theory. Applied and Computational Control, Signals, and Circuits 1, pp. 505 - 546 (1999)
  14. Journal Article
    Benner, P.: Computational Methods for Linear-Quadratic Optimization. Rendiconti del Circolo Matematico di Palermo, Supplemento Serie II (58), pp. 21 - 56 (1999)
  15. Journal Article
    Benner, P.; Faßbender, H.: The Symplectic Eigenvalue Problem, the Butterfly Form, the SR Algorithm, and the Lanczos Method. Linear Algebra and its Applications 275-276, pp. 19 - 47 (1998)
  16. Journal Article
    Benner, P.; Mehrmann, V.; Xu, H.: A Numerically Stable, Structure Preserving Method for Computing the Eigenvalues of Real Hamiltonian or Symplectic Pencils. Numerische Mathematik 78 (3), pp. 329 - 358 (1998)
  17. Journal Article
    Benner, P.; Byers, R.: An Exact Line Search Method for Solving Generalized Continuous-Time Algebraic Riccati Equations. IEEE Transactions on Automatic Control 43 (1), pp. 101 - 107 (1998)
  18. Journal Article
    Benner, P.; Faßbender, H.; Watkins, D.: Two Connections between the SR and HR Eigenvalue Algorithms. Linear Algebra and its Applications 272 (1-3), pp. 17 - 32 (1998)
  19. Journal Article
    Benner, P.; Mehrmann, V.; Xu, H.: A New Method for Computing the Stable Invariant Subspace of a Real Hamiltonian Matrix. Journal of Computational and Applied Mathematics 86 (1), pp. 17 - 43 (1997)
  20. Journal Article
    Benner, P.; Laub, A. J.; Mehrmann, V.: Benchmarks for the Numerical Solution of Algebraic Riccati Equations. IEEE Control Systems Magazine 17 (5), pp. 18 - 28 (1997)
 
loading content
Go to Editor View